Facebook Pixel
EmpowHER Guest

Birth control pills

By Anonymous June 16, 2015 - 10:38pm
Rate This

I have accidentally taken one extra week of my pills. I don't get my period till the first Saturday of every month but I was looking at my pills today and I notice my period is due for next week but it's not correct. I have counted the pills and the day since I started the pack and I have noticed that I have taken one extra week ahead. What do I do? Is this bad for me. Will my period come like always . Should I stop taking this pack ? I need help immediately :(

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Thanks for your post! When you need help immediately, you need to call your pharmacist. We guarantee to answer your question within 24 hours.

You won't come to any physical harm by taking two weeks together but you need to be aware of your actions so this doesn't happen again. You need to wait for your "period" to arrive and then start another pack as usual but it's a good idea to use a condom as backup just in case.

I would also confirm this advice with your pharmacist - all pill brands are different.


June 17, 2015 - 5:58am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!